# SDR RAIA2018120730001

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,502 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Hose
- Part number: 14549106403
- Condition: Leaking
- Location: Thermostat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERHEAT EICAS MSG IN ICING CONDITION WITH CARROT IN RED. EXITED ICING CONDITIONS . ALL INDICATIONS RETURNED TO NORMAL.   INSPECTED ENGINE 1 BLEED IN PYLONS AND THERMOSTAT LINES. FOUND AFT THERMOSTAT HOSE LEAKING FROM PYLON. R&R HOSE AND COMPLIED WITH OPS CHECK OF AIR BLEED SYSTEM. OPS CHECK GOOD.
